MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI LOCKING SCREW SELF-TAPPING 40MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 3.5MM TI LOCKING SCREW SELF-TAPPING 40MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 413.040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from south korea reports an event as follows: it was reported that on an unknown date in (b)(6) 2022, the plate and screws in question were implanted to fix bone and/or ligament joints after trauma caused bone fractures and damage to joint ligaments.At an unknown point after the initial surgery, an infection occurred, so plate removal surgery was performed on (b)(6) 2023.During the revision procedure, it was discovered that a screw head had broken and disconnected from the rest of the screw.This made it difficult to remove the screw, which increased the operation time.The procedure was completed successfully, no further information is provided.This report is for a 3.5mm ti locking screw self-tapping 40mm.This is report 5 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI LOCKING SCREW SELF-TAPPING 40MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16940454
Report Number8030965-2023-06199
Device Sequence Number20634505
Product Code KTT
UDI-Device Identifier10886982211866
UDI-Public(01)10886982211866
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number413.040
Device Catalogue Number413.040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR Ø3.5 SELF-TAP L28 TAN; LOCKSCR Ø3.5 SELF-TAP L28 TAN; LOCKSCR Ø3.5 SELF-TAP L30 TAN; LOCKSCR Ø3.5 SELF-TAP L30 TAN; LOCKSCR Ø3.5 SELF-TAP L30 TAN; LOCKSCR Ø3.5 SELF-TAP L35 TAN; LOCKSCR Ø3.5 SELF-TAP L40 TAN; LOCKSCR Ø3.5 SELF-TAP L40 TAN; LOCKSCR Ø3.5 SELF-TAP L45 TAN; LOCKSCR Ø3.5 SELF-TAP L45 TAN; LOCKSCR Ø3.5 SELF-TAP L50 TAN; LOCKSCR Ø3.5 SELF-TAP L50 TAN; UNK - PLATES: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown